Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vaginal peeling, discharge with burning. Symptoms persisting after taking antibiotics. STD?

I m 17 and ever since I ve had sex with my partner I ve Bern experiencing vaginal discomfort pain during sex and vaginal peeling and discharge with a little burning, I was admitted to hospital two months ago with abdo pain and was referred to the woman s specialist hospital and was seen by a obgyn specialist I was found to have pid and qas treated with a large dose of anti abiotic and a few nights in hospital now after two month the vaginal symptoms ate back and I m getting worried I m nit pregnant and have no STDs? Please help
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, the vaginal discharge or burning could be due to trauma to the vaginal wall or due to injury. It would be a better option to visit a gnynecologist and get an examination done along with a vaginal swab taken to rule out any STD. If you are not vaccinated against HPV then this also could be an opportunity for you to do the same. It would be safe to use barrier contracetion like condom to prevent unwanted pregnancies and protection against STDs. Take care.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor